Asthma remedies for home. Singulair (montelukast) makes my heart race and dizzy and just wondering what over-the-counter tea or supplement to take?

Can be dangerous. Asthma can be a very dangerous illness that can be difficult to treat - often because of side-effects from the medications. However there are many options with few side-effects, that are used to prevent flare-ups. For example, inhaled steroids (flovent for example) has very few side effects when use appopriately, can can often prevent flare-ups.
Black tea. Tea contains theophyline, which is a reasonable third line agent for controlling bronchospasm. However, if singulair (montelukast) is not working for you, and you are having symptoms more than once a week you would likely benefit from an inhaled corticosteroid. See your asthma specialist (pulmonologist/allergist) and discuss your options.

Related Questions

I have chronic asthma. I am on Singulair (montelukast). I took Flovent (2 puffs) earlier this evening and my heart beat has been erratic. Caused by the Flovent?

Arrhythmia. Is frequently associated with use of short acting beta agonist inhalers (SABAs) such as Flovent. This is generally fairly short-lived, but it is possible that some patients may have more prolonged "palpitations" caused by increased heart rate (caused by beta stimulation) or irregular/skipped beats. If this is the case, you should talk with your doctor about it ASAP.
Should not... This is not usually a side effect associated with Flovent. It is definitely a side effect of albuterol (Brand names Proair, Ventolin, for example). Sometimes people gets confused which inhaler they are using when they have been prescribed more than one. Double check on this since this is most likely caused by albuterol instead.
No. Flovent is an inhaled steroid and does not cause palpitations. Albuterol would be more likely to do so. Now if the flovent is combined with another medicine (is there another word after fluticasone on the inhaler?), then it would be a possible cause. If you have chest pain or dizziness with the erratic heart beat, you need to be seen urgently.
RAD =ASTHMA. Flovent is unlikely cause palpitations. It is a long acting steroid inhaler, usually dosed 2puffs bid. The most important tool to monitor the asthma is your Peak Flow meter. Take 3 readings am and Pm average them and keep a record of the number. If your maintenance therapy of Singulair (montelukast) and Flovent are effective your # >450. If not your regimen needs reevaluation. EKG/ Labs to evaluate palpitations.